MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Codes Particulates (1451); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A lot history record review was completed for the reported product lot number.There were no ncmr¿s for the reported lot number.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000.It was noticed that there was a hair under the "gasket" in the accessory tray.
 
Additional Manufacturer Narrative
Corrected sections: h6 device code changed.(b)(4).The device was not returned to maquet cardiac surgery for investigation, however a photograph was provided by the account.A photographic inspection was conducted on (b)(6) 2020.Signs of clinical use and no evidence of blood was observed.The plastic holder for the accessory components was observed to be opened.A brown strand of hair was observed under the gray seal in the package.No other visual defects were observed.Based on the photographic inspection, the reported failure "contamination / decontamination problem" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000.It was noticed that there was a hair under the "gasket" in the accessory tray.No patient involvement.

Brand Name
VASOVIEWHEMPRO (US) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10610919
Report Number2242352-2020-00847
Device Sequence Number2719243
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Device Lot Number25150454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1